MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MIDSTREAM URINE COLLECTOR

C.R. BARD, INC. (COVINGTON) -1018233 MIDSTREAM URINE COLLECTOR
Model Number 842904
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the midstream catheters were defective in which the glue was not keeping the item sealed.Per additional information on 26may2021, customer stated that the glue used to seal the product box lid was not holding.
 
Event or Problem Description
It was reported that the catheters had defective midstream were the glue was not keeping the item sealed.Per additional information on 26may2021, customer stated product box lid that was glued to keep the product sealed was not holding.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.2 samples were confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for treatment.The product caused the reported failure.Visual evaluation of the returned sample noted 2 opened (with original packaging), unused midstream urine collection kits.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.Corrections: d,h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.

Brand Name
MIDSTREAM URINE COLLECTOR
Common Device Name
MIDSTREAM URINE COLLECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12014294
Report Number1018233-2021-03585
Device Sequence Number4339380
Product Code FMH
UDI-Device Identifier00801741051227
UDI-Public(01)00801741051227
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number842904
Device Catalogue Number842904
Device Lot NumberNGFN2004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown